Go to Content Go to Navigation Go to Navigation Go to Site Search Homepage

I'm on the patch and I've been using it correctly for about 6 months now. I've been having regular sex without condoms and noticed my period getting lighter for the last two bleeds. Is there a risk of being pregnant?

Rest assured that the patch is really effective at preventing pregnancy. And it’s totally normal for hormonal birth control, like the patch, to make your periods lighter. If you’ve been using your patch correctly by changing it once a week for 3 weeks, having 1 patch-free week, and then putting a new patch on, then there’s very little chance you could be pregnant.

If you’re going to have sex without condoms, it’s a good idea to get tested for STDs and to talk to your partner(s) about it. Here’s how to start the conversation about STD testing.

You can track your periods and keep track of your patch with the Spot On app.

Tags: patch, periods, birth_control